Revista Matemática Iberoamericana


Full-Text PDF (164 KB) | Metadata | Table of Contents | RMI summary
Volume 23, Issue 3, 2007, pp. 1125–1140
DOI: 10.4171/RMI/526

Published online: 2007-12-31

Smooth rough paths and applications to Fourier analysis

Keisuke Hara[1] and Terry J. Lyons[2]

(1) Ritsumeikan University, Shiga, Japan
(2) Oxford University, United Kingdom

We show rough path estimates for smooth $L^p$ functions whose derivatives are in $L^q$. We also give applications to Fourier analysis.

Keywords: rough paths, Fourier transforms

Hara Keisuke, Lyons Terry: Smooth rough paths and applications to Fourier analysis. Rev. Mat. Iberoamericana 23 (2007), 1125-1140. doi: 10.4171/RMI/526